# SDR VNAA202410030002

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 39,858 hours, 38,572 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450733
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 27 F.S 975 TO F.S 1003 FOUND TO BE CORRODED. CORRECTIVE ACTION: INSTALLED NEW SEAT TRACK RAIL AT RBL 27 FS 975 TO FS 1003 IAW CRJ 700 AMM 53-00-49-400-802-A03 AND MHIRJ REO 670-53-00-739 REV. – DATED 2024-08-12
